# SDR AALA202302078310

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A300*
- Aircraft serial: 3633
- Aircraft time: 45,629 hours, 18,417 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Assist
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR LOW PRESSURE  INDICATION AT FLIGHT ATTENDANT PANEL. MAINTENANCE SERVICED 3R EMERGENCY EXIT DOOR ASSIST BOTTLE PER AMM 52-22-00.
